# SDR SWAA2020100616401

- Difficulty date: September 15, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 54,479 hours, 32,341 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB RIB AT STA 120.30 2ND VERT STIFFENER IS CRACKED.  REPAIRED LT HORIZONTAL STABILIZER RIB AT STAB STA 120.30 2ND VERTICAL STIFFENER, IAW SRM 55-10-09-2R-4.  59796C 18SEP20.
